# SDR ABXA9700818

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 995821237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A STIFFENER ON THE FORWARD BULKHEAD OF AFT LOWER CARGO WAS FOUND CRACKED.  THE STIFFENER WAS REPLACED IAW DC9 SRM 51-30-5.
